# SDR ASAA12511570

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,545 hours, 6,357 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2578
- Condition: Malfunctioned
- Location: Pack Temp
- Part time: 49,946 hours, 22,711 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED WITH RECALL.  ACFT GROUNDED.  NR1 TEMP CONTROL SHOWS TCV FAULT LAST FLT.  REPLACED LT TEMP CONTROL VALVE REF MM 21-51-10.  OPS CHECK IS GOOD.  BITE CHECKED GOOD, REF MM 21-61-00.
